# SDR R61A2022032200211

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 38,609 hours, 25,838 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT WHEN DEPARTING. DECLARED EMERGENCY ON RETURN, LANDED WITH OUT INCIDENT. R&R LH WORN 1 PROXIMITY SENSOR.
